# SDR CA050826005

- Difficulty date: August 24, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Part number: 189111
- Part serial: 1891267
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE EXHIBITED VIBRATION AND LOUD BANGING NOISES ON COMMANDED POWER MODULATION.  ENGINE POWER WAS REDUCED TO FLIGHT, IDLE AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  THE HYDROMECHANICAL FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED.
